Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crazian

feeling really tired

Recommended Posts

I recently upped my dosage from 40 to 80 mg and today's the second day.

I'm so tired (* A *)

Will this go away, or can I do anything to treat this?

Exams and lots of studying is coming up :boohoo:

Share this post


Link to post
Share on other sites

feeling tired is normal during the treatment(at least for my past 2 treatments)

but in the begining seems worst, dont know why.

don't worry :)

Share this post


Link to post
Share on other sites

Thanatos, if I were gay, I would bum you. Your name is the same as the password to my dad's PC. I hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×